136 244

Cited 2 times in

A Case of Immunoglobulin E Mediated Anaphylaxis to Levodropropizine

DC FieldValueLanguage
dc.contributor.author박경희-
dc.contributor.author박중원-
dc.contributor.author윤일선-
dc.contributor.author이재현-
dc.contributor.author최수영-
dc.date.accessioned2014-12-18T08:39:14Z-
dc.date.available2014-12-18T08:39:14Z-
dc.date.issued2013-
dc.identifier.issn0513-5796-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/86707-
dc.description.abstractWe experienced a case of immunoglobulin E (IgE) mediated anaphylaxis to levodropropizine. The patient was an 18-year old Korean woman. After taking the common cold medication including acetaminophen, domperidone, and levodropropizine, skin rash, angioedema and anaphylaxis were developed immediately. As she was tolerable to acetaminophen alone, we thought the culprit agent was maybe a levodropropizine tablet. To confirm the culprit, she underwent skin prick test and oral drug provocation test with the suspected one. Finally we detected levodropropizine specific IgE and confirmed the specificity by inhibition enzyme-linked immunosorbent assay (ELISA).-
dc.description.statementOfResponsibilityopen-
dc.relation.isPartOfYONSEI MEDICAL JOURNAL-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.subject.MESHAdolescent-
dc.subject.MESHAnaphylaxis/chemically induced*-
dc.subject.MESHAnaphylaxis/immunology*-
dc.subject.MESHAntitussive Agents/adverse effects*-
dc.subject.MESHBronchial Provocation Tests-
dc.subject.MESHEnzyme-Linked Immunosorbent Assay-
dc.subject.MESHFemale-
dc.subject.MESHHumans-
dc.subject.MESHImmunoglobulin E/immunology*-
dc.subject.MESHPropylene Glycols/adverse effects*-
dc.subject.MESHSkin Tests-
dc.titleA Case of Immunoglobulin E Mediated Anaphylaxis to Levodropropizine-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentMedical Research Center (임상의학연구센터)-
dc.contributor.googleauthorKyung Hee Park-
dc.contributor.googleauthorIl Seon Yun-
dc.contributor.googleauthorSoo-Young Choi-
dc.contributor.googleauthorJae-Hyun Lee-
dc.contributor.googleauthorChein-Soo Hong-
dc.contributor.googleauthorJung-Won Park-
dc.identifier.doi10.3349/ymj.2013.54.1.262-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA01427-
dc.contributor.localIdA01681-
dc.contributor.localIdA02590-
dc.contributor.localIdA03086-
dc.contributor.localIdA04093-
dc.relation.journalcodeJ02813-
dc.identifier.eissn1976-2437-
dc.identifier.pmid23225830-
dc.subject.keywordLevodropropizine-
dc.subject.keywordanaphylaxis-
dc.subject.keyworddrug hypersensitivity-
dc.contributor.alternativeNamePark, Kyung Hee-
dc.contributor.alternativeNamePark, Jung Won-
dc.contributor.alternativeNameYun, Il Seon-
dc.contributor.alternativeNameLee, Jae Hyun-
dc.contributor.alternativeNameChoi, Soo Young-
dc.contributor.affiliatedAuthorPark, Kyung Hee-
dc.contributor.affiliatedAuthorPark, Jung Won-
dc.contributor.affiliatedAuthorYun, Il Seon-
dc.contributor.affiliatedAuthorLee, Jae Hyun-
dc.contributor.affiliatedAuthorChoi, Soo Young-
dc.rights.accessRightsfree-
dc.citation.volume54-
dc.citation.number1-
dc.citation.startPage262-
dc.citation.endPage264-
dc.identifier.bibliographicCitationYONSEI MEDICAL JOURNAL, Vol.54(1) : 262-264, 2013-
Appears in Collections:
1. College of Medicine (의과대학) > Medical Research Center (임상의학연구센터) > 1. Journal Papers
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.